# SDR 20001129SH028

- Difficulty date: November 3, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N9140X
- Make and model: Mooney M20J
- Aircraft serial: 243245
- Engine: Lyc IO360A3B6
- System (JASC): 2432 · Battery/Charger System
- Part: Circuit Breaker
- Part number: 413S34LN2
- Condition: Shorted
- Location: Instrument Panel
- Component: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING NEW J. P. INSTRUMENT, REMOVAL OF CIRCUIT BREAKER PANEL REVEALED THE BATTERY BREAKER LINE LEAD WAS CONTACTING THE INSTRUMENT PANEL SUPPORT STRUCTURE AND HAD BURNED A PENCIL SIZED HOLE IN STRUCTURE.  IT APPEARED THIS WAS FACTORY INSTALLED.  RELIEVED PANEL STRUCTURE AND INSTALLED SMALLER DIMENSION BREAKER, AND PLASTIC SHIELD.  (X)
